# SDR PCAA0303056

- Difficulty date: March 16, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 28,112 hours, 31,407 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PHL-FLIGHT 3503 CREW REPORTED NORMAL BRAKES FAILED WHEN TAXIING IN WITH ONLY NR 2 ENGINE OPERATING AND STANDBY PUMPS ON.  MAINTENANCE BLED ALL BRAKES, TAXIED AIRCRAFT ON NR 1 ENGINE.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
